# SDR ASOA03104

- Difficulty date: March 12, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE PASSENGER DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR EMERGENCY LIGHT ASSEMLBY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
